Algorithm for Discovering the Distribution Intervals of the Association Rules in OLAP Data Cubes


Георгиева-Трифонова, Цветанка (2006) Algorithm for Discovering the Distribution Intervals of the Association Rules in OLAP Data Cubes Journal "Mathematica Balkanica", 2006, 20(3-4), pp. 387-397, ISSN 0205-3217-print, https://zbmath.org/?q=an%3A1126.68672


 -
  Статия
 -


Природни науки, математика и информатика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  3185
 Цветанка Георгиева-Трифонова

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/